MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Joint effusion (4849)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty on the right side.Subsequently, the patient experienced pain, discomfort, polyethylene wear, bone loss, osteolysis and component loosening.As a result, approximately nine years and six months post-surgery, the patient underwent a revision.It was noted that there was significant reactive tissue about both the femoral and tibial components, they were grossly loose, there was gross fracture of the polyethylene.The patellar button had minimal abrasive wear.There was a lot of osteolytic debris present throughout the knee.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available.This is report 2 of 4 for this event/patient.
 
Additional Manufacturer Narrative
D10: 02-010-03-0330 - logic cr femoral cem, right, sz 3: sn# (b)(6).02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t: sn# (b)(6).02-012-48-3011 - logic cr tib insert slope+, sz 3, 11mm: sn# (b)(6).201-78-14 - holding pin headless sharp point long 4pk: sn# (b)(6).201-78-15 - holding pin mini sharp point 4 pk: sn# (b)(6).203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19: sn# (b)(6).200-00-00 - knee item-misc.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01516.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may been the result of prosthesis wear, osteolysis, and insufficient bonds between the devices and the bones, which led to aseptic (non-infected) loosening.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24927037
Report Number1038671-2026-00458
Device Sequence Number12116918
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2017
Device Catalogue Number200-02-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date04/20/2026
Date Device Manufactured10/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight91 KG